# SDR USAA2012100100011

- Difficulty date: September 13, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - INTERGRANULAR CORROSION ON AFT CARGO COMPARTMENT STRINGER AT FR64+15" TO FR65+4.743", S44, BL 0.  REPAIRED AFT CARGO COMPARTMENT STRINGER AT FR64+15" TO FR65+4.743", S44, BL 0 IAW SRM A319 53-00-13 PARAGRAPH 4A FIGURE 201, SHEET 2.
